# SDR 2007UALA04768

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 22,221 hours, 8,720 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE HOLE IN SKIN  JUST FWD AND BELOW DOOR 1L.  REMOVED DAMAGED AREA AND PERFORMED HFEC AROUND CUTOUT, NO CRACKS NOTED.  PERFORMED A TEMP REPAIR,  PERMANENT REPAIR TO BE INSTALLED WITHIN 3000 FH.
